Jump to content

tachycardia last two days from withdrawls


Recommended Posts

im currently tapering//stabalizing. the last 2 days i have had a fast heart rate. 80 - 90's at rest 115-130 when doing stuff. my doctor doesnt  seem to concerned. is this a normal withdrawl symptom? am i freaking out over nothing?
Link to comment
Share on other sites

Well, while it's a totally normal symptom and generally very uncomfortable but not harmful condition, I'm a bit surprised that your doctor didn't offer you a simple beta blocker rx to allievate this symptom.  If you are seeking relief (which I gather from your post that you are), then I would suggest asking your doctor about being perscribed something for this.  I have a home blood pressure/pulse kit that I use all the time and have been rx'ed beta blockers as needed throughout this experience.

 

I hope you get some relief soon!

 

:)

Link to comment
Share on other sites

Hi V... its wds... you will be fine.  Its hard to go thru and scary... but all what you are feeling is "normal".  In the beginning these symptoms are very scary, you think your having heart attack, your heart is going to fail, you'll have a stroke.. but guess what.. none of that happens - hard to go thru... just realize it will be ok, you'll be fine.  Many before you on this site have gone thru this... that's why you are here to get the support and know it will be ok.  Its difficult going thru this... try to do some deep breathing, try walking, try listening to music you love...  you will be ok in time.  Hang in there dear V.. Always, Pattlu
Link to comment
Share on other sites

Vardenafil,

I had tachycardia/heart palpitations/racing my first two months off of Ativan.  Very troubling feeling, I know.  For me, it was the worst upon waking and it was aggravated by any herbal supplement, vitamin, chocolate, and sugar.  I am almost at 5 months off, and while I would say I am definitely struggling with other symptoms,  I would say that I think the heart palps are gone (cross fingers).  Hang in there.    

Link to comment
Share on other sites

Yes, ditto.  And my doctor also gave me betablockers which stopped this problem and felt much calmer and better.  Have suffered no side effects.
Link to comment
Share on other sites

×
×
  • Create New...